Hi everyone. Thanks for the prayers. I had my blood patch Wednesday morning and am laying down now in a hotel for two days in hopes that it takes and that it went into the right spot. I'm very hopeful! Strange thing though. Never had this before and I've had over ten patches. I have severe zinging nerve pain on the outside of both legs and on the inside. This only happens when I start to stand up or sit down or when I am relaxing from bearing down in the rest room. How do I say that nicely?!? It feels like I'm being shot with a taser but with a lower voltage. It hits sharp and hard but goes away quickly. Since I am on bed rest except for the bathroom I don't know how much other activity will bring it on. Anyone else out there have this? They hit some nerves going in so I am assuming they are aggravated and will heal in time but it's enough to start to double me over. I have talked to the doctors office and they want me to continue staying down and see if it gets better and call and check in every day.
Thanks for your input. I had started a stool softener soon after the patch. Yesterday that nerve pain disappeared!! I didn't describe it quite right. It was when I was urinating and just relaxed those muscles. But all is well with those nerves. We traveled back home yesterday. The pressure held in my head so we are on the right track!!
The doctor thinks that my last few leaks are coming from sudden jars or falls that tug and tear a small hole making it leak. the scar tissue from surgeries inside the cord and myelograms have formed a great amount of scar tissue. Will take it easy this week and use my 'picker upper' tool so I don't bend and strain that area. These are just to be extra cautious because of my track record. Hard to do so close to Christmas!
Should get about eight inches of snow tonight! Yeah, bring it on! Thanks for all your prayers! I'm loving the devotional book Jesus Today and Jesus Calling by Sarah Young. Here's to hope and joy for all of you today!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.